# SDR R61A201503190177

- Difficulty date: March 19, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 21,478 hours, 16,798 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 4114T15P02
- Condition: Bird Ingestion
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CREW HEARD LOUD NOISE AFTER BRINGING THE GEAR UP.  NR 2 ENGINE WENT AMBER,  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NUMEROUS DAMAGED FAN BLADES DUE TO BIRD STRIKE.  ACFT REMAINS OUT OF SERVICE.   REPLACED THE BLADES.
